# SDR SWAA2021093025122

- Difficulty date: September 26, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 27,326 hours, 12,300 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010360
- Part serial: DM089141F
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

REF PREVIOUS LOG PAGE 1679079 BIRD STRIKE #1 ENGINE / ACCOMPLISHED A BIRD STRIKE INSPECTION PER AMM 05-51-18 ONLY DAMAGE FOUND WAS SEVERAL BENT FAN BLADES ON #1 ENGINE. SEE LOG PAGE 1679079 FOR FINAL RESOLUTION. REMOVED AND REP LACED #1 ENG BLADE #14 PER MT 772-21-20 ISSUE# 3493946 TAG# 767523 P/N OFF 340-001-036-0 S/N OFF DM 089 254-B P/N ON 340-001-031-0 S/N ON DB 621078-T (TRAX LOG NO. 1679083) REMOVED AND REP LACED #1 ENG BLADE #15 PER MT 772-21-20 TAG# GRB 32 6054 P/N OFF 340-001-036-0 S/N OFF DM 089141-F P/N ON 340-001-036-0 S/N ON DM 080566 ISSUE # 3487794 (TRAX LOG NO. 1679084)
